MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0000070
Medical Device Problem Codes Nonstandard Device (1420); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, when the oto lam is used, the aiming beam and the radiation positions become misaligned.It has improved through redocking.There was no patient involved.
 
Additional Manufacturer Narrative
The console was not returned for evaluation; however it was evaluated during service repair.During investigation, the reported issue could not be reproduced; however, an issue with the aiming beam being dim was identified.During servicing, the arm mirror and the mirror for the end joint knuckles were found to be defective.Three mirrors were replaced, and their positions were adjusted.An operational check was performed following the repair, and normal operation of the device was confirmed.Based on the service evaluation, the reported malfunction was confirmed.The identified condition could have affected the device performance leading to the event experienced by the customer.
 
Event or Problem Description

Brand Name
ACUPULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23363697
Report Number2124215-2025-73411
Device Sequence Number10089483
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public(01)07290109140308(11)170321
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Device Lot Number0000001881
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date01/06/2026
Date Device Manufactured03/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown